My ex-boyfriend is a 45-year-old caucasian male. He has high blood
pressure, which was just diagnosed last year. He is taking a beta blocker.
He sometimes has chest pain when he takes deep breathes. The other night
he said the pain was "searing." He had an EKG and an electrocardiagram done
yesterday, and I think he said they came back normal. However, at that time
they discovered a heart murmur, as well as a "spot" on his lung. It turns
out he's had chest pain for 20 years, but I don't think he ever told anyone!
He hasn't been very physically active until recently; he now plays tennis
nearly daily. Also, for many years and until quite recently, he drank too
much alcohol and also took cocaine. My question is what do you think his
medical problem is, and how serious does it sound? I am concerned. Thanks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.